# SDR SIMA200935601

- Difficulty date: December 19, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 24,674 hours, 24,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Fuselage
- Part time: 24,674 hours, 24,416 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE BASE VISIT FOUND THE CARGO DOOR LOWER SILL TO BE CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  BLENDED OUT CORROSION IAW EMB 145 51-103 AND DETERMINED TO BE WITHIN ALLOWABLE LIMITS IAW ETA-EM-5300-977.  THE AIRCRAFT WAS RETURNED TO SERVICE.
